# SDR DHL9672179C

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STRINGER 6L, 7L, 8L AND 9L TIE BRACKETS CUTOUT AT UPPER ENDS CHECK FOR LIMITS STA 700.  REMOVED TIE BRACKETS, INSTALLED NEW TIE BRACKETS 2 BY 1.5 BY 2 FT BY 3 PER SRM 51-10-1.
